RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sabitova, Yuliya Kamilevna

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:327
Abstract pages:1215
Full texts:334
References:163
Sabitova, Yuliya Kamilevna
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person49979
List of publications on Google Scholar
List of publications on ZentralBlatt
http://orcid.org/0000-0002-7969-007X

Publications in Math-Net.Ru
2019
1. Yu. K. Sabitova, “Dirichlet problem for mixed type equation with characteristic degeneration”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 23:4 (2019),  622–645  mathnet
2018
2. Yu. K. Sabitova, “Dirichlet problem for Lavrent'ev–Bitsadze equation with loaded summands”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 9,  42–58  mathnet; Russian Math. (Iz. VUZ), 62:9 (2018), 35–51  isi  scopus
2017
3. Yu. K. Sabitova, “The Dirichlet problem for telegraph equation in a rectangular domain”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, 12,  46–56  mathnet; Russian Math. (Iz. VUZ), 61:12 (2017), 39–48  isi  scopus
2015
4. Yu. K. Sabitova, “Boundary-Value Problem with Nonlocal Integral Condition for Mixed-Type Equations with Degeneracy on the Transition Line”, Mat. Zametki, 98:3 (2015),  393–406  mathnet  mathscinet  elib; Math. Notes, 98:3 (2015), 454–465  isi  scopus
5. Yu. K. Sabitova, “On location of the spectrum of the Tricomi problem”, Sibirsk. Mat. Zh., 56:1 (2015),  192–210  mathnet  mathscinet  elib; Siberian Math. J., 56:1 (2015), 160–176  isi  elib  scopus
2009
6. Yu. K. Sabitova, “Nonlocal initial-boundary-value problems for a degenerate hyperbolic equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2009, 12,  49–58  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 53:12 (2009), 41–49
2006
7. Yu. K. Sabitova, “On the smoothness of the solution of the two-endpoint boundary control problem for the string equation on an arbitrary time interval”, Differ. Uravn., 42:8 (2006),  1140–1142  mathnet  mathscinet; Differ. Equ., 42:8 (2006), 1209–1212
8. Yu. K. Sabitova, “On the smoothness of the solution of the boundary control problem at two endpoints for the string equation”, Differ. Uravn., 42:1 (2006),  132–134  mathnet  mathscinet; Differ. Equ., 42:1 (2006), 146–149

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020